# SDR M7K2004F00006

- Difficulty date: January 9, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N801MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3654
- Engine: Tmeca ARRIEL2B
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 350A21004827
- Condition: Cracked
- Location: Support Beam
- Part time: 217 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT CABIN ANTI VIBRATOR TUNING HAMMER SUPPORT FITTINGS CRACKING IN RADIUS, BOTH FORWARD AND REAR FITTINGS CRACKING AT SAME TIME, THIS CAUSES NOTICEABLE INCREASE IN CABIN VIBRATION LEVELS.  FITTINGS SHOULD BE STRONGER AND MACHING OF THE PARTS SHOULD INCLUDE A MUCH GREATER DESIGN RADIUS IN THE AREA OF CRACK OCCURRENCE.
